| Model Number |
RBY4C0860-A |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/20/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a coil embolization procedure in the endoleak off the inferior mesenteric artery (ima) using ruby coils and a non-penumbra microcatheter.During the procedure, while advancing a ruby coil into the microcatheter, the pusher assembly of the ruby coil was inadvertently kinked.Therefore, the ruby coil was removed.The procedure was completed with other ruby coils and the same microcatheter.There was no report of an adverse effect to the patient.